Botox wears off fast
These are possible reasons for fast wearing off of Botox effect:
- the form is too diluted
- inadequate dosage
- concomitant laser treatment or injection of other solutions in the same area
- substandard botulinum toxin (there are several in the market nowadays)
- developed resistance due to prolonged high dosage use
- early massage on the injected site
Botox and duration
Thank you for your question and concern. I train a lot of injectors in the proper technique for Botox injections. One of the most common reasons I find that injectors have variations in the results is that they are doing the same injection for every individual. I.e., they don't use the assessment of the individual to develop a customized plan. If they do, it is usually by varying the dose rather than varying the location of injection by understanding the differences in surface anatomy of the individual patients. There are patients who truly have shorter durations with Botox and may want to consider the different neuromodulators available to see if there is a difference. However, more often, the same technique that is used on another patient may not be working for you. I would recommend that you go an experienced board certified plastic surgeon or dermatologist who does a high volume of injectables to discuss your experience in more detail.
Consider injection technique and injector experience
The first thing that comes to mind is injection technique
and injector experience. Botox is dependent on proper injection technique and
experience. Board-certified dermatologists, plastic surgeons and their teams
should be well versed in all the proper injection techniques that we are
currently using, and we would encourage you to find out about the experience
level of the person injecting the Botox. On occasion, you will need more Botox
in certain areas, but this is not the usual case. And now with different toxins
out there, such as Dysport and Xeomin, perhaps one of the others may be more
appropriate for you moving forward.
My BoTox keeps wearing off after 5 weeks. What could cause this?
BoTox, and all forms of Botulinum Toxin A, work by blocking the reuptake of acetylcholine at the neuromuscular junction. By doing so, it inhibits transmission of signals from one neuron to the next at whichever junction it is working on (e.g., neuro junction, sweat gland junction, etc.) The duration of BoTox is typically 3-4 months on average. It can take up to 7 days for it to take effect.
You out may simply need more BoTox if you have very active muscles. Follow how much is being injected so that you can determine a good medium for you. Thank you for the question! Hope this helps!
Botox wearing off
Botox can wear off faster in some patients because of how strong their muscles are. These patients may need touch ups and shorter intervals than most. At times I see patients get diluted Botox with too few units injected. Please be certain to consult a board certified dermatologist with a lot of experience with Botox.
My Botox keeps wearing off after 5 weeks. What could cause this?
The amount of Botox you have been injected with typically lasts for 3-5 months, but there are a couple of reasons why it is not lasting as long for you. The most likely reason is simply that some people need more and some people need less; you might just be needing a bit more than the average person due to strong muscles.
Botox keeps wearing off early
Hi Bella. You don't mention which area you got treated, but usually 40 units is enough to treat most areas of the face and have it last for 3-4 months. Usually the most common reason that Botox does not last long is that there is not enough of it given. If you are paying a low price for your Botox then it may be over diluted and you may not be getting the actual number of units that you think you are. Hope this helps!
Botox wears off in 5 weeks
Usually, Botox's effect lasts 3-4 months. There are many reasons yours could be wearing off sooner, including:
1) some people with strong, bulky muscles need a higher dose
2) on rare occasions people develop resistance over time due to antibodies (more often the reverse is true and the Botox is more effective after you've had a few treatments because the muscles get weaker from lack of use)
3) your injector is not placing the Botox correctly into the right parts of the right muscles
4) what you are getting is old Botox which has lost potency
5) you are not getting real Allergan Botox (it is another Botox-related paralytic which doesn't last as long)
6) your expectations are not realistic - you expect wrinkles to be gone which would need a different kind of treatment
7) your perceptions are somewhat inaccurate - look at before and 1 week, 6 week after photos
Make sure you trust your doctor, that he or she is well trained, that you are getting real, unexpired Botox, that the number of units received is accurate, look at those photos and discuss the situation with the doctor to make sure he/she is aiming for the same result/effect you are
Dose of Botox is variable based on the individual, the area, and the volume of muscle
Just like any other drug, Botox is a medication that varies from individual to individual. Just as some people need more blood pressure medication to control their blood pressure than others. If you have thicker and stronger muscles, you may require more Botox. For example I have had men with strong muscle that have used as much as 100 units in their mid forehead region and between the eyes. Also as alluded to earlier, more Botox will be required for a more profound effect, and some people want complete lack of movement whereas others do not. The dose of Botox must be tailored to the individual. Stick with a doctor you trust, be sure they are using fresh Botox and giving an accurate measurement of the number of units, not the number of cc's injected. You may find you just require larger doses to get the effect you want and the longevity you want.
Whole bunch of explanations...need to have the doctor
go over some before and after pictures to determine what the problem is...sometimes it's expectations...some people think that botox will freeze the entire face...but that's not necessarily true...sometimes the botox wasn't injected in the correct locations, sometimes a person metabolizes it faster than normal, etc...but the very 1st thing is to look at pictures and determine the extent of the movement and this will give you a good clue as to what the underlying problem is...